Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 124, NWS Indianapolis, IN

June 15, 2008Delaware County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2008, 7:43 PM EDT for Delaware County, Madison County, Indiana. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 7:43 PM EDT (23:43 UTC)
Expired
Jun 15, 2008, 8:30 PM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Delaware County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:51 PM EDTTSTM WND DMGElwood, INNUMEROUS TREES DOWN AND SOME ROOF SHINGLES TORN OFF.
Jun 15, 7:51 PM EDTTSTM WND GST 506 N Anderson, IN
Jun 15, 7:55 PM EDTNON-TSTM WND GST 40Alexandria, IN
Jun 15, 8:01 PM EDTTSTM WND GST 66Muncie, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 152343
SVRIND
INC035-095-160030-
/O.NEW.KIND.SV.W.0124.080615T2343Z-080616T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN CENTRAL INDIANA...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM FAIRMOUNT TO 14 MILES SOUTHWEST OF FAIRMOUNT TO 20 MILES WEST 
  OF ANDERSON...AND MOVING EAST AT 61 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GASTON BY 750 PM EDT...
  WOODLAWN HEIGHTS BY 755 PM EDT...
  CONVERSE BY 800 PM EDT...
  YORKTOWN BY 805 PM EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 32 AND 52.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4008 8522 4009 8587 4036 8586 4037 8587
      4040 8586 4040 8523
TIME...MOT...LOC 2343Z 281DEG 53KT 4040 8553 4028 8579
          4010 8602

$$
SALLY
3 follow-up statements
000 
WWUS53 KIND 160005
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
804 PM EDT SUN JUN 15 2008

INC035-095-160030-
/O.CON.KIND.SV.W.0124.000000T0000Z-080616T0030Z/
DELAWARE-MADISON-
804 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR DELAWARE AND CENTRAL MADISON COUNTIES...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MUNCIE TO 
ANDERSON...MOVING EAST AT 40 MPH.

THESE STORMS DOWNED TREES AND POWER LINES IN ELWOOD IN MADISON 
COUNTY.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SELMA BY 810 PM EDT...

LAT...LON 4009 8587 4028 8571 4040 8523 4008 8522
TIME...MOT...LOC 0004Z 281DEG 53KT 4033 8513 4022 8539
          4004 8563

$$

JK
000 
WWUS53 KIND 160013
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EDT SUN JUN 15 2008

INC035-095-160030-
/O.CON.KIND.SV.W.0124.000000T0000Z-080616T0030Z/
DELAWARE-MADISON-
813 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR DELAWARE AND CENTRAL MADISON COUNTIES...

AT 808 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MUNCIE TO 8 MILES 
SOUTHEAST OF ANDERSON...MOVING EAST AT 50 MPH.

THESE STORMS PRODUCED WINDS OF 66 MPH AT THE MUNCIE AIRPORT.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

LAT...LON 4009 8587 4028 8571 4040 8523 4008 8522
TIME...MOT...LOC 0013Z 281DEG 53KT 4030 8496 4019 8522
          4001 8546

$$

JK
000 
WWUS53 KIND 160026
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT SUN JUN 15 2008

INC035-095-160036-
/O.EXP.KIND.SV.W.0124.000000T0000Z-080616T0030Z/
DELAWARE-MADISON-
826 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE AND CENTRAL MADISON 
COUNTIES WILL EXPIRE AT 830 PM EDT...

SEVERE STORMS HAVE MOVED OUT OF THE AREA.

LAT...LON 4009 8587 4028 8571 4040 8523 4008 8522
TIME...MOT...LOC 0026Z 281DEG 53KT 4026 8471 4015 8497
          3997 8522

$$
SALLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:30 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 15, 7:30 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT SUN JUN 15 2008

.AVIATION DISCUSSION...FOR THE 00Z TAFS
A STRONG COLD FRONT WILL MOVE THROUGH INDIANA OVERNIGHT.
THUNDERSTORMS DEVELOPED AHEAD OF THE FRONT. TAFS WILL START OUT WITH
THE TSTMS E OF LAF. THESE WILL BE IN THE VCNTY OF HUF AND IND
THROUGH 0130Z AND IN THE BMG VCNTY THROUGH 0230Z. THESE STORMS MAY
PRODUCE BRIEF IFR CONDITIONS WITH WIND GUSTS IN EXCESS OF 35 KTS AND
HAIL. DRIER AIR WILL MOVE IN AFTER FROPA. ONLY SCT TO BKN CU WILL BE
PSBL.

&&

.DISCUSSION...

FORECAST FOCUS IS ON CHANCES FOR RAIN INTO MID WEEK.

AT 18Z AN OUTFLOW BOUNDARY FROM PREV CONVECTION WAS STRETCHING
ACROSS THE CENTRAL FORECAST AREA /FA/. DEWPOINTS WERE IN THE UPPER
50S AND LOWER 60S. A TSRA COMPLEX WAS ACROSS IA/MO.

MODELS WERE IN DECENT AGREEMENT...THOUGH NONE HAS REALLY CAPTURED
WHAT WENT ON THIS AM AND IS GOING ON NOW. WILL USE A BLEND FOR MUCH
OF FCST BUT NOT RELY ON THEM FOR CONVECTION THIS EVENING.

BASED ON CURRENT MOVEMENT...AT LEAST PART OF TSRA COMPLEX COULD BE
ACROSS THE FA AT 00Z. THIS WILL MAKE POPS KIND OF DIFFICULT IN TERMS
OF WHETHER TO GO LIKELY OR NOT. EITHER WAY MAV POPS ARE TOO LOW. FOR
NOW WILL GO 50 POPS WITH SCT WORDING. MOST LIKELY WILL REQUIRE
UPDATING AS EXTENT OF COVERAGE BECOMES APPARENT. /PRIOR TO 00Z WILL
UP POPS FROM WHAT IS CURRENTLY IN THE GRIDS ACROSS WRN FA TO ACCOUNT
FOR THE APPROACHING TSRA/. SPEED MAX MOVES IN OVERNIGHT AND WILL
GENERATE ADDITIONAL LIFT FOR AN APPROACHING COLD FRONT. WILL
CONTINUE 50 POPS WITH SCT WORDING OVERNIGHT. FA IS STILL IN MODERATE
RISK AND WILL CONTINUE TO HIGHLIGHT RISK IN HWO. OLD OUTFLOW
BOUNDARY MAY ADD TO SVR THREAT. MAV TEMPS LOOK TOO COOL ACROSS SRN
FA AS COOLER AIR WILL NOT ARRIVE THERE UNTIL LATE. THUS WENT WITH A
BLEND OF COLDER MAV AND WARMER MET NUMBERS.

FRONT WILL EXIT THE AREA ON MON BUT WILL HANG AROUND LONG ENOUGH FOR
CHANCE POPS MOST OF THE DAY WITH HIGHEST POPS ACROSS SRN FA CLOSER
TO FRONT. MAV TEMPS LOOK TOO WARM FOR CLOUDS AND SCT PRECIP. AGAIN
WENT WITH A BLEND OF MAV/MET.

UPPER LOW WILL SET UP ACROSS SE CANANA/NERN USA INTO MID WEEK. FA
WILL BE IN NW FLOW AND WILL KEEP COOLER CONDS ACROSS THE AREA. NW
FLOW IS NOTORIOUS FOR SENDING WAVES DOWN INTO THE AREA AND
GENERATING PRECIP...BUT AM NOT CONFIDENT ENOUGH OF ANY ONE PERIOD TO
INTRODUCE POPS AT THIS TIME. THUS HAVE KEPT TUE-THU DRY FOR THE
MOMENT. THIS MAY CHANGE. A BLEND OF MET/MAV LOOKS REASONABLE INTO
TUE FOR TEMPS.

IN THE EXTENDED...MOST MODELS HINTING AT RAIN ON FRI AND SAT...SO
HAVE ADDED LOW CHANCE POPS FOR THEN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH TIL 03Z
FOR CENTRAL AND NRN INDIANA.

&&

AVIATION...SH
PUBLIC...CS
Hazardous weather outlook, Jun 15, 3:23 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EDT SUN JUN 15 2008

INZ021-028>031-035>042-045>049-052-054>057-062>065-072-161930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-CLAY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-
BARTHOLOMEW-DECATUR-JENNINGS-
323 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE THIS AFTERNOON INTO
THE OVERNIGHT HOURS. PRESENT INDICATIONS ARE THAT THE BEST
CHANCES FOR SEVERE STORMS WILL BE BETWEEN THE HOURS OF 600 PM AND
MIDNIGHT. DAMAGING WINDS APPEARS TO BE THE MAIN THREAT...WITH LARGE HAIL
A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME THUNDERSTORM ACTIVITY MAY LINGER INTO THE DAY ON MONDAY. AT
THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043-044-051-053-060-061-067>071-161930-
VERMILLION-PARKE-VIGO-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
323 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED LATE THIS AFTERNOON INTO INTO
TONIGHT. PRESENT INDICATIONS ARE THAT SOME OF THE STORMS MAY BE
SEVERE...ESPECIALLY BETWEEN THE HOURS OF 600 PM AND MIDNIGHT. DAMAGING
WINDS APPEARS TO BE THE MAIN THREAT...WITH LARGE HAIL A SECONDARY
THREAT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK
OF THE WHITE...MUSCATATUCK...AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME THUNDERSTORM ACTIVITY MAY LINGER INTO THE DAY ON MONDAY. AT
THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK
OF THE WHITE...MUSCATATUCK...AND WABASH RIVERS INTO THE SECOND
HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 15, 6:41 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
641 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     LAFAYETTE               40.41N 86.87W
06/15/2008                   TIPPECANOE         IN   EMERGENCY MNGR

            TREES AND LIMBS DOWN AROUND THE COUNTY TO THE NORTHWEST
            OF LAFAYETTE. WINDS AT 60 MPH.

&&

HEROLD
Local storm report, Jun 15, 6:51 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
651 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     10 NE WILLIAMSPORT      40.39N 87.16W
06/15/2008                   WARREN             IN   EMERGENCY MNGR

            POWER POLES AND TREES DOWNED NEAR STATE ROAD 26 AND
            COUNTY ROAD 875 EAST.

0640 PM     TSTM WND GST     LAFAYETTE               40.41N 86.87W
06/15/2008  E70 MPH          TIPPECANOE         IN   AMATEUR RADIO

&&

DTUCEK
Local storm report, Jun 15, 6:59 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     MONTEZUMA               39.79N 87.37W
06/15/2008                   PARKE              IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWNED.

&&

DTUCEK
Local storm report, Jun 15, 7:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     FRANKFORT               40.28N 86.51W
06/15/2008  E50 MPH          CLINTON            IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, Jun 15, 7:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
710 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     12 SW ROCKVILLE         39.64N 87.39W
06/15/2008  E70 MPH          PARKE              IN   TRAINED SPOTTER

&&

DTUCEK
Special weather statement, Jun 15, 7:11 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT SUN JUN 15 2008

INZ021-028>031-035>049-051>055-160030-
BOONE-CARROLL-CLAY-CLINTON-DELAWARE-FOUNTAIN-HAMILTON-HANCOCK-
HENDRICKS-HENRY-HOWARD-JOHNSON-MADISON-MARION-MONTGOMERY-MORGAN-OWEN-
PARKE-PUTNAM-RANDOLPH-TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN-
711 PM EDT SUN JUN 15 2008

...VERY STRONG THUNDERSTORMS MOVING THROUGH CENTRAL INDIANA...

A LINE OF VERY STRONG TO SEVERE THUNDERSTORMS WERE MOVING THROUGH
CENTRAL INDIANA. THESE STORMS MAY PRODUCE HAIL AND WIND GUSTS IN
EXCESS OF 40 MILES AN HOUR. WHILE VERY STRONG WINDS ARE POSSIBLE
ATMOSPHERIC CONDITIONS DO NOT SUPPORT TORNADO DEVELOPMENT. THE
TURBULENT CONDITIONS BELOW THUNDERSTORMS MAY PRODUCE CLOUD
FORMATIONS THAT MAY LOOK LIKE A FUNNEL CLOUD. TORNADOES WILL HAVE
ROTATION ASSOCIATED WITH IT.

THESE STORMS WERE MOVING QUICKLY THROUGH INDIANA. THEY SHOULD MOVE
EAST OF INDIANA BY LATE IN THE EVENING.

HAINES

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:53 PM EDTSevere Thunderstorm WarningINDFountain, Warren67 min
Jun 15, 6:18 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion42 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe48 min
Jun 15, 6:39 PM EDTSevere Thunderstorm WarningINDCarroll36 min
Jun 15, 6:42 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion63 min
Jun 15, 6:51 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Howard, Tipton54 min
Jun 15, 7:12 PM EDTSevere Thunderstorm WarningINDVigo33 min
Jun 15, 7:16 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam44 min
Jun 15, 7:24 PM EDTSevere Thunderstorm WarningINDHamilton, Howard, Tipton36 min
Jun 15, 7:39 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.